MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANISTER, RIGID, 1200CC

Medline Industries, LP MEDLINE; CANISTER, RIGID, 1200CC
Catalog Number OR212H
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the lids are stuck on the canister itself and we are unable to remove it safely with out breaking the canister.These usually come in separated but for these they are already put together.".
 
Additional Manufacturer Narrative
The customer reported that the lids are stuck on the canister itself and they were unable to remove them safely without breaking the canister.Medline quality received 10 samples for evaluation, and a functional inspection was conducted with the provided samples.It was found that the lids are closed tightly, but no abnormalities were found in removing the lids from the canister; at this time, the reported concern could not be confirmed, as the samples functioned normally.No root cause was identified, and a retrospective review of the past year indicated that there have been no prior complaints in regard to this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANISTER, RIGID, 1200CC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50945501
Report Number1417592-2026-54090
Device Sequence Number10429534
Product Code KDQ
UDI-Device Identifier10888277363342
UDI-Public10888277363342
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR212H
Device Lot Number68122062315C
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/13/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown